MAUDE Adverse Event Report: ZimVie US Corp LLC BELLATEK® ABUTMENT TSV 4.5MM; Dental Abutment

ZimVie US Corp LLC BELLATEK® ABUTMENT TSV 4.5MM; Dental Abutment
Catalog Number TSVLDAT4
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Difficulty Chewing (4522)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that patient presented with implant crown in hand, reports it came out two days ago.Exam revealed fractured hex off of bellatek custom abutment and fractured prosthetic screw.Remaining portion of screw in pt¿s #30 site along with fractured portion of custom abutment hex.Remaining portion of fractured device removed under local anesthesia and tissue punch to remove gingival overgrowth.Placed teeha465 encode for healing.Patientt unable to fully masticate on a right side.Abutment placed on (b)(6) 2024 and removed on (b)(6) 2026.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).G4: premarket identification pma/510(k) #: k143505.

Brand Name
BELLATEK® ABUTMENT TSV 4.5MM
Common Device Name
Dental Abutment
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50948112
Report Number0001038806-2026-04981
Device Sequence Number10348747
Product Code NHA
UDI-Device Identifier00844868038092
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K071439
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTSVLDAT4
Device Lot Number8989232-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight180 LB